# SDR SWAA2021021541114

- Difficulty date: January 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Sidewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL ISOLATOR NUT PLATES ARE BROKEN; 3 EA AT BS 727; BETWEEN STR 12L AND STR 15L; MARKED / REMOVED AND REPLACED 3EA CABIN SIDEWALL ISOLATOR NUT PLATES AT BS727 BETWEEN STR12L AND STR15L IAW SRM 51-40-02-SECTION 4.
